# SDR UALA2008121506888

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 54,090 hours, 19,719 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N2576218
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GIRT BAR AT DOOR 4R HAS FALLEN ON FLOOR.  SECURED DOOR 4R GIRT BAR INSTALLATION.
